| Model Number |
5400210050 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device was in multiple small pieces at the user facility.There was no known patient involvement, no known delay, no known medical intervention, and no known adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.